Publications HAL de François,GAUTERO du labo/EPI jad

2015

Article dans une revue

titre
Geodesics in trees of hyperbolic and relatively hyperbolic spaces
auteur
François Gautero
article
Proceedings of the Edinburgh Mathematical Society, Cambridge University Press (CUP), 2015, ⟨ http://dx.doi.org/10.1017/S0013091515000450⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769023/file/vfatleast14.pdf BibTex

2014

Article dans une revue

titre
Tilings of the plane and Thurston semi-norm
auteur
Jean-René Chazottes, Jean-Marc Gambaudo, François Gautero
article
Geometriae Dedicata, 2014, 173, pp.129-142
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769022/file/Thurston_27_10_2013.pdf BibTex

2012

Article dans une revue

titre
Poisson boundary of groups acting on R-trees
auteur
Francois Gautero, Frédéric Mathéus
article
Israël Journal of Mathematics, The Hebrew University Magnes Press, 2012, 191 (2), pp.585-646
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769021/file/GauteroMatheus5359.pdf BibTex
titre
A non-trivial example of a free-by-free group with the Haagerup property
auteur
Francois Gautero
article
Groups Geometry and Dynamics, European Mathematical Society, 2012, 6 (4), pp.677-699
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00768991/file/GauteroGGD4-3.pdf BibTex

2009

Article dans une revue

titre
Cohomological characterization of relative hyperbolicity and combination theorem
auteur
François Gautero, Michael Heusener
article
Publicacions Matemàtiques, 2009, 53 (2), pp.489-514
Accès au bibtex
https://arxiv.org/pdf/0710.4426 BibTex

2008

Pré-publication, Document de travail

titre
The mapping torus of a free group automorphism is hyperbolic relative to the canonical subgroups of polynomial growth.
auteur
François Gautero, Martin Lustig
article
2008
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769025/file/GauteroLustigII.pdf BibTex

2007

Article dans une revue

titre
Combinatorial mapping-tori, branched surfaces and free group automorphisms
auteur
François Gautero
article
Annali della Scuola Normale Superiore di Pisa, 2007, VI (3), pp.405-440
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00769183/file/automgeo.pdf BibTex

2006

HDR

titre
Quatre problemes geometriques, dynamiques ou algebriques autour de la suspension.
auteur
François Gautero
article
Mathématiques [math]. Université Blaise Pascal - Clermont-Ferrand II, 2006
Accès au texte intégral et bibtex
https://tel.archives-ouvertes.fr/tel-00486417/file/memoirehdr.pdf BibTex

2005

Article dans une revue

titre
Patterns and minimal dynamics for graph maps
auteur
Lluis Alsédà, François Gautero, John Guaschi, Jérôme Los, Francesc Mañosas, Pere Mumbrù
article
Proceedings of the London Mathematical Society, London Mathematical Society, 2005, 91 (3), pp.414-442
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00808807/file/GrafPat.pdf BibTex

2004

Article dans une revue

titre
Relative hyperbolization of (one-ended hyperbolic)-by-cyclic groups
auteur
François Gautero, Martin Lustig
article
Mathematical Proceedings, Cambridge University Press (CUP), 2004, 137 (3), pp.595-611
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00808792/file/GLcorrection.pdf BibTex

2003

Article dans une revue

titre
Hyperbolicity of mapping-torus groups and spaces
auteur
François Gautero
article
L'Enseignement Mathématique, 2003, 49 (2), pp.263-305
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00922273/file/EM.pdf BibTex
titre
Cross-sections to semi-flows on 2-complexes
auteur
François Gautero
article
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2003, 23 (1), pp.143-174
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00807127/file/cross9.pdf BibTex

2001

Article dans une revue

titre
Feuilletages de 2-complexes
auteur
François Gautero
article
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2001, 10 (4), pp.619-638
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00922302/file/AFST.pdf BibTex
titre
Dynamical 2-complexes
auteur
François Gautero
article
Geometriae Dedicata, Springer Verlag, 2001, 88, pp.283-319
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00922314/file/GD.pdf BibTex

1998

Article dans une revue

titre
Combinatorial suspension for disc-homeomorphisms
auteur
François Gautero, Jérôme Los
article
Journal of Knot Theory and Its Ramifications, World Scientific Publishing, 1998, 7 (6), pp.747-795
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00914471/file/JKTR.pdf BibTex